International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 44, Pages 2829-2834
Method for solving a convex integer programming problem
Department of Mathematics, Neofit Rilski South-West University, Blagoevgrad, Bulgaria
Received 28 October 2002
Copyright © 2003 Stefan M. Stefanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a convex integer program which is a nonlinear version of the assignment problem. This problem is reformulated as an equivalent problem. An algorithm for solving the original problem is suggested which is based on solving the simple assignment problem via some of known algorithms.